Near-optimal Solutions to a 2-dimensional Placement Problem

TitleNear-optimal Solutions to a 2-dimensional Placement Problem
Publication TypeJournal Article
Year of Publication1975
AuthorsKarp, R. M., McKellar A.. C., & Wong C.. K.
Published inSIAM Journal on Computing
Volume4
Issue3
Page(s)271-286
Other Numbers1585
Bibliographic Notes

SIAM Journal on Computing, Vol. 4, No. 3, pp. 271-286

Abbreviated Authors

R. M. Karp, A.C. McKellar, and C.K. Wong

ICSI Research Group

Algorithms

ICSI Publication Type

Article in journal or magazine